# SDR 07FDEA02433

- Difficulty date: July 10, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 40,033 hours, 19,390 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Regulator Valve
- Part number: 32142368
- Part serial: 369C
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, C

## Discrepancy

ENG 1 REV UNLOCK LIGHTS ILLUMINATED ON T/O ROLL LESS THAN 80KTS.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C 11JUL SFS.  REMOVED AND REPLACED ENG 1 PRSOV, PERFORMED OPERATIONAL TEST, NORMAL PER MM 78-32-11-4 AND MM78-32-11-5.
